Abstract:Let $\mathcal F$ be a family of functions holomorphic on a domain $D$ in $\mathbb C,$ all of whose zeros are multiple. Let $h$ be a function meromorphic on $D,$ $h\not \equiv 0,\infty .$ Suppose that for each $f\in \mathcal F,$ $f’(z)\ne h(z)$ for $z\in D.$ Then $\mathcal F$ is a normal family on $D.$
- J. Clunie and W. K. Hayman, The spherical derivative of integral and meromorphic functions, Comment. Math. Helv. 40 (1966), 117–148. MR 192055, DOI 10.1007/BF02564366
- Ming-liang Fang, A note on a problem of Hayman, Analysis (Munich) 20 (2000), no. 1, 45–49. MR 1757068, DOI 10.1524/anly.2000.20.1.45
- David Minda, Yosida functions, Lectures on complex analysis (Xian, 1987) World Sci. Publishing, Singapore, 1988, pp. 197–213. MR 996476
- Xuecheng Pang and Lawrence Zalcman, Normal families and shared values, Bull. London Math. Soc. 32 (2000), no. 3, 325–331. MR 1750485, DOI 10.1112/S002460939900644X
- Xuecheng Pang and Lawrence Zalcman, Normal families of meromorphic functions with multiple zeros and poles, Israel J. Math. 136 (2003), 1–9. MR 1998102, DOI 10.1007/BF02807190
- Xuecheng Pang, Degui Yang, and Lawrence Zalcman, Normal families and omitted functions, Indiana Univ. Math. J. 54 (2005), no. 1, 223–235. MR 2126722, DOI 10.1512/iumj.2005.54.2492
- Lawrence Zalcman, Normal families: new perspectives, Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 3, 215–230. MR 1624862, DOI 10.1090/S0273-0979-98-00755-1
- Xuecheng Pang
- Affiliation: Department of Mathematics, East China Normal University, Shanghai 200062, People’s Republic of China
- MR Author ID: 228232
- Email: email@example.com
- Mingliang Fang
- Affiliation: Institute of Applied Mathematics, South China Agricultural University, Guangzhou 510642, People’s Republic of China
- Email: firstname.lastname@example.org
- Lawrence Zalcman
- Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat-Gan, Israel
- Email: email@example.com
- Received by editor(s): February 28, 2007
- Published electronically: June 13, 2007
- Additional Notes: The first author’s research was supported by the NNSF of China (Grant No. 10671067).
The second author’s research was supported by the NNSF of China (Grant No. 10471065).
The third author’s research was supported by the German-Israeli Foundation for Scientific Research and Development, Grant G-809-234.6/2003.
- © Copyright 2007
American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
- Journal: Conform. Geom. Dyn. 11 (2007), 101-106
- MSC (2000): Primary 30D45
- DOI: https://doi.org/10.1090/S1088-4173-07-00162-2
- MathSciNet review: 2314245